MathSciNet Relay Station
MathSciNet bibliographic data
MR1562838 Contributed Item
Baten, W. D.; The probability law for the sum of $n$ independent variables, each subject to the law $(1/(2h))\text{sech}(\pi x/(2h))$. Bull. Amer. Math. Soc. 40 (1934), no. 4, 284–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement